| Catalog Number |
48361234 |
| Medical Device Problem Codes |
Fracture (1260); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/22/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that upon hammering an a trial into the disc space, the inserter threaded tip broke and left the trial disengaged in the disc space rep found the tip of the inserter in the trial.
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment.Results: the returned device was confirmed to have a fractured tip upon visual inspection.No relevant manufacturing issues were identified as all released units met stryker specifications.Conclusion: the plausible root cause of the reported event is likely normal wear from extensive use and a cantilever overload applied by the user.
Event or Problem Description